Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for burning sensation in feet

Answered by
Dr.
Dr. Praveen Tayal

Orthopaedic Surgeon

Practicing since :1994

Answered : 11630 Questions

default
Posted on Wed, 4 Nov 2015 in Back Pain
Question: I am suffering from burning feet on the bottom only, I didn't sleep much at all last night and am trying to lay down now and they are on fire. Can you give me some ideas??
doctor
Answered by Dr. Praveen Tayal 3 hours later
Brief Answer:
Can be Vitamin B12 deficiency.

Detailed Answer:
Hello,
Thanks for posting your query.
The burning sensation in the feet can be related to post menopausal hot flashes, vitamin B12 deficiency or a mild nerve compression at the level of lumbar spine. Peripheral neuropathy caused by diabetes can also cause such a burning sensation.
To get some relief you can start taking methylcobalamin supplements. If it is a nerve related issue then medicines like Pregabalin or gabapentin can help you. Do consult your physician for proper prescriptions. You can also get your serum Vitamin B12 levels evaluated before starting with the supplements.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Praveen Tayal 25 minutes later
Thank you very much for your suggestions. My next question has to do with the unbelievable weight gain. I have always weighed between 120 and 125 and in the last 10 months I have gained up to a whopping 167. I discussed this with my doctor and he has no concerns what so ever. I would appreciate any suggestions you can give me. I know it is probably not your field but I also went to the eye Doctor last week as I am having problems seeing out of my right eye. The Doctor asked me if I had had a stroke!! Well my answer was if so I do not have any knowledge of it. I am concerned as I go to my family Doctor every single month. Is he missing something?
doctor
Answered by Dr. Praveen Tayal 6 minutes later
Brief Answer:
Needs investigations to find cause.

Detailed Answer:
Hello.
Thanks for writing again.
A sudden weight gain is usually caused by a metabolic imbalance caused by hormones or fluid retention.
Diabetes and low levels of thyroid hormones are the common causes that need to be ruled out. There are other hormones that can potentially result in weight gain if their levels are not normal, they are : cortisol- increase levels of this hormone can result in weight gain,levels are checked by an early morning blood test,(2) excess levels of growth hormone in adults cause a condition called acromegaly which is associated with increase in tissue

In terms of fluid accumulation, any condition affecting the heart, kidney or liver can potentially result in accumulation of fluid and increasing weight. In addition in persons with low blood protein levels- fluid accumulation would also occur. The presence of any of these conditions is confirmed with blood tests (for the protein level,kidney, liver) and an ECG/echo for the heart.
Do get the proper investigations done to find out the cause.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Lab Tests
Medical Topics ,   ,  

Recent questions on  Lumbar spine

doctor1 MD

HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD LIKE TO KNOW IF I CAN TAKE IT EVERY OTHER DAY WITH NO PROBLEM. I BELIEVE TAKING IT DAILY IS MAKING...

doctor1 MD

can someone please tell me what this means in a way i can understand. i had a lumbar spine cat scan done in the past. This is the report of that scan. im not quite sure what it means. can someone please tell me. thankyou.

doctor1 MD

I gave birth like five months ago but my vagina aches, when I sleep in low air condition or under a fan? What might be causing the vagina aches. It is very mild and if you don’t really pay attention to it, you might not hear a thing.